Student nurse, Ellie Peacock, said it took five hospital visits to be diagnosed with a potentially deadly complication. She had the AstraZeneca vaccine nine days before advice was changed by the Therapeutic Goods Administration (TGA - is the organisation who approves medications and medical treatments in Australia).

TRAGIC - 18 YEAR OLD HEALTH WORKER DEVELOPS CLOTS AFTER VACCINE

Ellie suffered calf pain, pneumonia, and finally 3 blood clots were found on her lung. The AstraZeneca vaccine is no longer recommended for under 50s. Here is her timeline:

https://www.dailymail.co.uk/news/article-9619037/COVID-19-Trainee-nurses-warning-suffered-blood-clots-following-AstraZeneca-jab.html
Ellie Peacock - Blood clots from AstraZeneca vaccine (Source: www.dailymail.co.uk)

From the video, "Authorities hope this latest scare doesn't deter people from getting their shot. Ellie's advice: "Listen to your body."

18 cases of these blood shots are likely linked to the vaccine, according to the TGA. They will be checking whether there are underlying conditions or medications that could have increased their risk.

Unsplash Free download

A list of other victims (deaths and severe side effects) of the AstraZeneca vaccine can be seen here. It is quite a sobering and gloomy list. These are mostly young, healthy people with their lives ahead of them.

The Therapeutic Goods Administration has confirmed a link between a young Queensland nurse’s blood clots and the AstraZeneca vaccine.

The TGA confirmed the link with the AstraZeneca vaccine on Thursday, saying the information reported met the criteria for confirmed thrombosis with thrombocytopenia syndrome (TTS).

TGA confirms AstraZeneca link to young nurse’s blood clots (Brisbane Times)

Leave a Reply

Your email address will not be published. Required fields are marked *

Similar Posts from DYK

|

× Read More ×
× Read More ×
× Read More ×
× Read More ×

Subscribe to Our Newsletter

Newsletter

crossmenu